Acta Mathematica, 1971, Volume 128

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (10 articles)

Issue 1

[1] Vector fields with finite singularities

M. F. Atiyah Institute for Advanced Study, Princeton, N.J. J. L. Dupont Institute for Advanced Study, Princeton, N.J.

TBD mathscidoc:1701.331414

Acta Mathematica, 128, (1), 1-40, 1971.2
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 906 downloads ] [ 0 comments ] [ Cited by 38 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A theorem on Nevanlinna deficiencies

Allen Weitsman Purdue University, Lafayette, Ind., USA

TBD mathscidoc:1701.331415

Acta Mathematica, 128, (1), 41-52, 1970.7
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 401 downloads ] [ 0 comments ] [ Cited by 35 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Factorisable representations of current groups and the Araki-Woods imbedding theorem

K. R. Parthasarathy University of Bombay, India K. Schmidt University of Bombay, India

TBD mathscidoc:1701.331416

Acta Mathematica, 128, (1), 53-71, 1970.4
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 403 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Representation of turing reducibility by word and conjugacy problems in finitely presented groups

Donald J. Collins Queen Mary College, London, England

TBD mathscidoc:1701.331417

Acta Mathematica, 128, (1), 73-90, 1970.9
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 404 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Linear extremal problems for analytic functions

Dennis A. Hejhal Stanford University, Stanford, Calif, USA

TBD mathscidoc:1701.331418

Acta Mathematica, 128, (1), 91-122, 1971.5
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 667 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] Some extremal problems in the theory of numerical ranges

M. J. Crabb King's College, University of Aberdeen J. Duncan King's College, University of Aberdeen C. M. McGregor King's College, University of Aberdeen

TBD mathscidoc:1701.331419

Acta Mathematica, 128, (1), 123-142, 1970.9
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 565 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the$C$^{*}-algebra of a one-parameter semigroup of isometries

R. G. Douglas State University of New York, Stony Brook, N.Y., USA

TBD mathscidoc:1701.331420

Acta Mathematica, 128, (1), 143-151, 1971.7
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 444 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Analytic continuation across a linear boundary

Arne Beurling Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331421

Acta Mathematica, 128, (1), 153-182, 1971.6
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 814 downloads ] [ 0 comments ] [ Cited by 39 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Fourier integral operators. II

J. J. Duistermaat University of Nijmegen, Holland L. Hörmander University of Nijmegen, Holland

TBD mathscidoc:1701.331422

Acta Mathematica, 128, (1), 183-269, 1971.9
[ Download ] [ 2017-01-08 20:32:24 uploaded by actaadmin ] [ 1295 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Subalgebras of$C$^{*}-algebras II

William Arveson University of California, Berkeley, Calif., USA

TBD mathscidoc:1701.331423

Acta Mathematica, 128, (1), 271-308, 1971.4
[ Download ] [ 2017-01-08 20:32:25 uploaded by actaadmin ] [ 1455 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved